uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Gregory Cherlin and Ehud Hrushovski. Finite structures with few types. Annals of Mathematics Studies. Princeton University Press, 2003, vi + 196pp.
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics. Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics, Mathematical Logic. (matematisk logik)
2008 (English)In: The Bulletin of Symbolic Logic, Vol. 14, no 1, 114-116 p.Article, book review (Other (popular scientific, debate etc.)) Published
Place, publisher, year, edition, pages
2008. Vol. 14, no 1, 114-116 p.
Identifiers
URN: urn:nbn:se:uu:diva-15014OAI: oai:DiVA.org:uu-15014DiVA: diva2:42785
Available from: 2008-02-01 Created: 2008-02-01 Last updated: 2011-01-11

Open Access in DiVA

No full text

Authority records BETA

Koponen, Vera

Search in DiVA

By author/editor
Koponen, Vera
By organisation
Department of MathematicsMathematical Logic

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 404 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf